Publication List of Volker Ziegler


  1. Heuberger C., Togbe A. and Ziegler V.:
    Automatic solutions of families of Thue equations and an example of degree 8,
    Journal of Symbolic Computations 38 (2004), 1145-1163. (Preprint)

  2. Knopfmacher A., Tichy R., Wagner S. and Ziegler V.:
    Graphs, Partitions and Fibonacci Numbers,
    Discrete Applied Mathematics 155 (2007), no. 10, 1175-1187. (Preprint)

  3. Ziegler V.:
    On a family of cubics over imaginary quadratic fields,
    Periodica Mathematica Hungarica 51 (2005), no. 2, 109-130. (Preprint)

  4. Ziegler V.:
    On a family of relative quartic Thue inequalities,
    Journal of Number Theory 120 (2006), no. 2, 303-325. (Preprint)

  5. Fuchs C. and Ziegler V.:
    On a Family of Thue Equations over Function Fields,
    Monatsh. Math. 147 (2006) 11-23. (Preprint)

  6. Fuchs C. and Ziegler V.:
    Thomas' Family of Thue equations over Function Fields,
    Quart. J. Math. Oxford 57 (2006), 81-91. (Preprint)

  7. Hartinger J., Kainhofer R. and Ziegler V.:
    On the corner avoidance properties of various low-discrepancy sequences,
    INTEGERS, Electronic Journal of Combinatorial Number Theory 5 (2005), no. 3, A10. (Preprint)

  8. Jadrijević B. and Ziegler V.:
    A system of relative Pellian equations and a related family of relative Thue equations,
    Int. J. Number Theory 2 (2006), no. 4, 569-590. (Preprint)

  9. Ziegler V.:
    On a certain Family of quartic Thue Equations with three Parameters,
    Glasnik Mathematički 41(61) (2006), no. 1, 9-30. (Preprint)

  10. Bérczes A., Pethő A. and Ziegler V.:
    Parameterized Norm Form Equations with Arithmetic Progressions,
    Journal of Symbolic Computations 41 (2006), 790-810. (Preprint)

  11. Hartinger J. and Ziegler V.:
    On corner avoidance properties of random-start Halton sequences,
    SIAM J. Numer. Anal. 45 (2007), no. 3, 1109-1121. (Preprint)

  12. Ziegler V.:
    Thomas' conjecture over Function Fields,
    J. Theor. Nombres Bordeaux, 19 (2007), no. 1, 289-309. (Preprint)

  13. Pethő A. and Ziegler V.:
    Arithmetic progressions on Pell equations,
    J. Number Theory 128 (2008), no. 6, 1389-1409. (Preprint)

  14. Tichy R. and Ziegler V.:
    Units generating the ring of integers of complex cubic fields,
    Colloq. Math. 109 (2007), no. 1, 71-83. (Preprint)

  15. Ziegler V.:
    On the distribution of the order of number field elements modulo prime ideals,
    Unif. Distrib. Theory 1 (2006), no. 1, 65-85. (Preprint)

  16. Ziegler V.:
    The additive unit structure of complex bi-quadratic fields,
    Glasnik Matematički 43 (2008), no. 2, 293-307. (Preprint)

  17. Filipin A., Tichy R. and Ziegler V.:
    The additive unit structure of purely quartic complex fields,
    Funct. Approx. Comment. Math. 39 (2008), no. 6, 113-131. (Preprint)

  18. Filipin A., Tichy R. and Ziegler V.:
    On the quantitative unit sum number problem - an application of the Subspace Theorem,
    Acta Arithmetica 133 (2008), no. 4, 297-308. (Preprint)

  19. Ziegler V.:
    On Thue equations of splitting type over function fields,
    Rocky Mountain Journal of Mathematics 40 (2010), no. 2, 723-747. (Preprint)

  20. Ziegler V.:
    On a family of Thue equations of degree 16,
    Mathematics of Computations 79 (2010), no. 272, 2407-2429. (Preprint)

  21. Fuchs C., Tichy R. and Ziegler V.:
    On quantitative aspects of the unit sum number problem,
    Arch. Math. (Basel) 93 (2009), no. 3, 259-268. (Preprint)

  22. Aistleitner C., Mayer P., Ziegler V.:
    Metric discrepancy theory, functions of bounded variation and GCD sums,
    Unif. Distrib. Theory 5 (2010), no. 1, 95-109. (Preprint)

  23. Ziegler V.:
    The additive S-unit structure of quadratic fields,
    Int. J. Number Theory 7 (2011) no.3 1-10. (Preprint)

  24. Pintér A. and Ziegler V.:
    On Arithmetic Progressions in Recurrences - A new characterization of the Fibonacci sequence,
    J. Number Theory 132 (2012) no. 8 1686-1706. (Preprint)

  25. Ziegler V.:
    On unit power integral bases of $\mathbb Z[\sqrt[4]m]$,
    Period. Math. Hungar. 63 (2011) no. 1, 101-112. (Preprint)

  26. Thuswaldner J. and Ziegler V.:
    On linear combinations of units with bounded coefficients,
    Mathematika 57 (2011), no. 2, 247-262. (Preprint)

  27. Pethő A. and Ziegler V.:
    On biquadratic fields that admit unit power integral basis,
    Acta Math. Hungar. 133 (2011), no. 3, 221-241. (Preprint)

  28. Bérczes A. and Ziegler V.:
    On Geometric Progressions on Pell Equations and Lucas sequences,
    Glasnik Matematički 48 (2013) no. 1, 1-22. (Preprint)

  29. Szalay L. and Ziegler V.:
    On an $S$-unit variant of Diophantine $m$-tuples,
    Publicationes Mathematicae Debrecen 83 (2013) no. 1-2, 97-121. (Preprint)

  30. Krenn D., Thuswaldner J. and Ziegler V.:
    On linear combinations of units with bounded coefficients and double-base digit expansions,
    Monatshefte für Mathematik 171 (2013) no. 3-4, 377-394. (Preprint)

  31. Hajdu L. and Ziegler V.:
    Distinct unit generated totally complex quartic fields,
    Mathematics of Computation 83 (2014) no. 283, 1495-1512. (Preprint)

  32. Aistleitner C., Hofer M. and Ziegler V.:
    On the uniform distribution modulo 1 of multidimensional $LS$-sequences,
    Ann. Mat. Pura Appl. (4) 193 (2014), no. 5, 1329–1344. (Preprint)

  33. Luca F. and Ziegler V.:
    Multiplicative relations on binary recurrences,
    Acta Arithmetica 161 (2013) no. 2, 183-199. (Preprint)

  34. Szalay L. and Ziegler V.:
    $S$-Diophantine quadruples with two primes congruent 3 modulo 4,
    INTEGERS, Electronic Journal of Combinatorial Number Theory 13 (2013) A80. (Preprint)

  35. Frei C., Tichy R. and Ziegler V.:
    A note on sums of S-integers of bounded norm,
    Monatsh. Math. 175 (2014), no. 2, 241–247. (Preprint)

  36. Bérczes A. and Ziegler V.:
    On Simultaneous Palindromes,
    J. Comb. Number Theory 6 (2014) no. 1, (Preprint)

  37. Madritsch M. and Ziegler V.:
    An infinite family of multiplicatively independent bases of number systems in cyclotomic number fields,
    Acta Sci. Math. (Szeged) 81 (2015), no. 1-2, 33-44. (Preprint)

  38. Dombek D., Masáková Z. and Ziegler V.:
    On distinct unit generated fields that are totally complex,
    J. Number Theory 148 (2015), 311-327. (Preprint)

  39. Luca F. and Ziegler V.:
    A note on the number of $S$-Diophantine quadruples,
    Communications in Mathematics 22 (2014), 49-55. (Preprint)

  40. Szalay L. and Ziegler V.:
    $S$-Diophantine quadruples with $S=\{2,q\}$,
    Int. J. Number Theory 11 (2015), no. 3, 849-868. (Preprint)

  41. Hofer M. and Ziegler V.:
    On corner avoidance of $\boldsymbol \beta$-adic Halton sequences,
    Ann. Mat. Pura Appl. (4) 195 (2016), no. 3, 957–975. (Preprint)

  42. Winterhof A., Yala O. and Ziegler V.:
    Non-Existence of Some Nearly Perfect Sequences, Near Butson-Hadamard Matrices, and Near Conference Matrices,
    to appear. (Preprint)

  43. Madritsch M. and Ziegler V.:
    On multiplicatively independent bases in cyclotomic number fields,
    Acta Math. Hungar. 146 (2015), no. 1, 224–239 (Preprint)

  44. Bérczes A., Luca F., Pink I., and Ziegler V.:
    Finiteness results for Diophantine triples with repdigit values,
    Acta Arith. 172 (2016), no. 2, 133-148. (Preprint)

  45. Iacò M.R. and Ziegler V.:
    Discrepancy of generalized $LS$-sequences,
    Uniform Distribution Theory 12 (2017), no. 2, 37-63. (Preprint)

  46. Chim K.C., Pink I. and Ziegler V.:
    On a Variant of Pillai’s Problem,
    Int. J. Number Theory 13 (2017), no. 7, 1711--1727. (Preprint)

  47. Pink I. and Ziegler V.:
    Effective Resolution of Diophantine equations of the form $u_n+u_m=wp_1^{z_1} \cdots p_s^{z_s}$,
    Monatsh. Math. 185 (2018), no. 1, 103–131. (Preprint)

  48. Krenn D. and Ziegler V.:
    Non-Minimality of the Width-$w$ Non-adjacent Form in Conjunction with Trace One $\tau$-adic Digit Expansions and Koblitz Curves in Characteristic Two,
    Math. Comp. 87 (2018), no. 310, 821–854.(Preprint)

  49. Madritsch M., Surer P. and Ziegler V.:
    On multiplicative independent bases for canonical number systems in cyclotomic number fields.
    Number theory—Diophantine problems, uniform distribution and applications, 313-332, Springer, Cham, 2017. (Preprint).

  50. He B., Togbe A. and Ziegler V.:
    There is no Diophantine Quintuple,
    to appear in the Transactions of the AMS. (Preprint)

  51. Chim K.C., Pink I. and Ziegler V.:
    On a Variant of Pillai’s Problem II,
    J. Number Theory 183 (2018), 269-290. (Preprint)

  52. Bérczes A., Luca F., Pink I. and Ziegler V.:
    Trinomials with integral $S$-unit coefficients having a quadratic factor,
    Indag. Math. (N.S.) 28 (2017), no. 6, 1200-1209(Preprint)

  53. Hajdu L., Szikszai M. and Ziegler V.:
    On arithmetic progressions in Lucas sequences,
    J. Integer Seq. 20 (2017), no. 8, Art. 17.8.6, 18 pp. (Preprint)

  54. Chim K.C. and Ziegler V.:
    On Diophantine equations involving sums of Fibonacci numbers and powers of $2$,
    submitted. (Preprint)

  55. Odjoumani J., Togbe A. and Ziegler V.:
    On a family of biquadratic fields that do not admit a unit power integral basis,
    submitted. (Preprint)

  56. Ziegler V.:
    Effective results for linear Equations in Members of two Recurrence Sequences
    submitted. (Preprint)

  57. Ziegler V.:
    On the existence of $S$-Diophantine quadruples,
    submitted. (Preprint)

  58. Szikszai M. and Ziegler V.:
    On arithmetic progressions in Lucas sequences - II,
    submitted. (Preprint)